# SDR AALA201704119010

- Difficulty date: April 5, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 20,766 hours, 17,454 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 17003277003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD MAIN CABIN FORWARD LAVATORY DRAIN-DUCT BRACKET AT -Y1105 AND FR 13. REPAIRED BRACKET PER DRAWING 170-03967-803.
